Journal of Applied Probability
- J. Appl. Probab.
- Volume 53, Number 3 (2016), 888-898.
On randomly spaced observations and continuous-time random walks
We consider random variables observed at arrival times of a renewal process, which possibly depends on those observations and has regularly varying steps with infinite mean. Due to the dependence and heavy-tailed steps, the limiting behavior of extreme observations until a given time t tends to be rather involved. We describe the asymptotics and extend several partial results which appeared in this setting. The theory is applied to determine the asymptotic distribution of maximal excursions and sojourn times for continuous-time random walks.
J. Appl. Probab., Volume 53, Number 3 (2016), 888-898.
First available in Project Euclid: 13 October 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G70: Extreme value theory; extremal processes
Secondary: 60F17: Functional limit theorems; invariance principles 60G55: Point processes 60F05: Central limit and other weak theorems
Basrak, Bojan; Špoljarić, Drago. On randomly spaced observations and continuous-time random walks. J. Appl. Probab. 53 (2016), no. 3, 888--898. https://projecteuclid.org/euclid.jap/1476370783